Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 19, Number 1  


Algebraic extensions of rings and of a ring of quotients
O. K. Babkov
5
Autostability of models and abelian groups
S. S. Goncharov
23
Autostability of models
S. S. Goncharov, V. D. Dzgoev
45
A class of lattices of quasivarieties
V. A. Gorbunov, V. I. Tumanov
59
A theorem on the splitting of the radical for alternative algebras over a Hensel ring
V. N. Zhelyabin
81
Finite groups with a self-normalizing subgroup of order six
A. A. Makhnev
91
Quasi-identities in a free group
A. K. Rumyantsev
103
Nilpotency of solvable groups that admit a splitting automorphism of prime order
E. I. Khukhro
118
Алгебра и логика Algebra and Logic
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021